I am suffering with RSD in my L leg.diagnosed January 2007 with bone scan. I was wondering if anyone else on the forum also has RSD and could tell me their symptoms. I know that RSD affects people differently so I was wondering how different the symptoms are.
I have RSD and have had it for 3 years. My symptoms are burning, stabbing, and sharp pain. It started in my left leg and has spread to my right leg and both arms. My left foot turns bluish, red or spotted colors. My pain is so intense I just got taken off of Morphine and have been put on Opana ER. It is a new drug to the US but has been in Europe for approx. 20 years.I suffer from depression, post traumatic stress disorder,and anxiety. The easiest way to describe the pain is like someone is in my legs with something really hot and it also feels like someone is ripping the meat away from my bones. I hope this helps somewhat if I can be of further assistance let me know.
First off sorry to hear you have been diognosed with rsd.
i have had it in my right leg for since oct 2001 i have burning, stabbing and sometimes it feels like my foot it going to snap.
my leg goes bluish/purpleish and i also like michelle have spotted colours.
i have had 8 nerve blocks but none have been sucsessful.
i like in the uk where this is not known much about, now after nearly 8 years of treatment ive been told theres nothing more they can do for me, where as if i lived in us there are loads more options of treatment.
forgot to mention i have over 30 muscle spasms a day too.
if you ever want to talk, discuss symptoms etc im hear
Reflex sympathetic dystrophy (RSD) is chronic, painful, and progressive neurological condition that affects skin, muscles, joints, and bones.
Symptoms include burning pain, increased skin sensitivity, skin temperature changes (warmer or cooler than opposing extremity) ,changes in nail and hair, stiffness and swelling in affected joints, ability to move affected extremity etc.
Treatment can include physical therapy and exercise, psychotherapy, nerve blocks, medications including anti-seizure drugs, antidepressants, and corticosteroids.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.